# SDR AU980315

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: Fod
- Location: Horiz Stabilizer
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILIZER LEADING EDGE FOD.  DAMAGE LOCATED INBOARD OF STN 78.5.
